# SDR YV3R2019012200077

- Difficulty date: May 2, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-UM
- Make and model: Robsin R22BETAII
- Aircraft serial: 4561
- Aircraft time: 4,388 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 3935
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MAIN ROTOR TACHOMETER NEEDLE DROPPED 20% AND STAYED.
